Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 12, 2011, 6:21 PM EDT for Charlton County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2011, 6:21 PM EDT (22:21 UTC)
- Expired
- Aug 12, 2011, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Charlton County, GA
The radar
The Jacksonville radar (KJAX), 64 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1012 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265
WWUS82 KJAX 122221
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
621 PM EDT FRI AUG 12 2011
FLZ023-GAZ150-164-122300-
BAKER-CHARLTON-WARE-
621 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHWESTERN BAKER AND CENTRAL CHARLTON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...
AT 621 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES WEST OF
HOMELAND TO 34 MILES SOUTHWEST OF HOMELAND...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOMELAND
THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3058 8245 3058 8242 3062 8242 3089 8218
3089 8199 3045 8233 3049 8246 3057 8246
TIME...MOT...LOC 2221Z 270DEG 6KT 3083 8208 3050 8240
$$
ZAPPEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 12, 2:27 PM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Aug 12, 2:27 PM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 227 PM EDT FRI AUG 12 2011 ...SCATTERED TO ISOLATED STRONG STORMS THROUGH MON... .SHORT TERM...UPPER LEVEL TROUGHING WILL PERSIST OVER THE EASTERN CONUS AS SEVERAL EMBEDDED UPPER LEVEL IMPULSES RIDE THROUGH THE BASE OF THE TROUGH AND ACROSS THE LOCAL FORECAST AREA. IN THE LOWER LEVELS...A BROAD SURFACE LOW NOW LOCATED NEAR DUVAL COUNTY BASED ON MSLP VALUES WILL RETROGRADE (MOVE WESTWARD) WHILE BECOMING DIFFUSE THROUGH THE WEEKEND. THE COMBINATION OF PREVAILING AND MOIST LOW LEVEL WSW FLOW AROUND THIS LOW...UPPER LEVEL DISTURBANCES AND THE SEA BREEZES ALL INTERACTING OVER AN UNSTABLE AIRMASS WILL CONTINUE TO BRING GOOD CHANCES OF MAINLY AFTN AND EARLY EVENING SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA THROUGH SUN. LATE SUN INTO MON THE UPPER TROUGH AXIS SHIFTS EAST OF THE LOCAL FORECAST AREA WITH A DRIER NW FLOW OVER THE LOCAL CWA. THIS WILL DECREASE POPS N-S NEXT WEEK WITH THE SREF ADVERTISING PRECIPITABLE WATER VALUES DECREASING BELOW 1.3 INCHES ACROSS OUR GA ZONES MON AFTN. THIS AFTN EXPECT SCATTERED STRONG TO SEVERE STORMS WILL BE MOST LIKELY ACROSS OUR INLAND FL ZONES ALONG AND SOUTH OF A JACKSONVILLE TO GAINESVILLE LINE. THIS IS WHERE UPPER LEVEL ENERGY FROM AN IMPULSE OVER THE FL PANHANDLE FOCUS ALONG WITH CONVERGENCE FROM THE SEA BREEZES DURING MAX SFC BASED INSTABILITY AFTER 18Z. IN ADDITION TO WET DOWNBURSTS...WE COULD ALSO SEE SOME HAIL REACH THE SURFACE UNDER STRONGER CELLS GIVEN COOLING ABOVE 830 MB PER THE 12Z JAX RAOB AND DIRECTIONAL SHEAR IN THE HAIL GROWTH ZONE (UPDRAFT -10 TO -20 DEG C LAYER). SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE THROUGH THE WEEKEND WITH COOLER 500 MB TEMPS IN THE -6 TO -7 DEG RANGE... ALTHOUGH WET DOWNBURSTS WILL BE THE PRIMARY CONVECTIVE HAZARD (IN ADDITION TO FREQUENT LIGHTNING) GIVEN NEARLY UNIDIRECTIONAL WESTERLY FLOW IN THE MID/UPPER LEVELS AND WEAK STEERING FLOW. CONVECTION WILL FOCUS ACROSS INLAND AREAS WITH A SEA BREEZE AND OUTFLOW CONVERGENCE MOST FOCUSED TOWARD THE I-75 CORRIDOR IN THE EARLY EVENING SAT UNDER LOW LEVEL ESE FLOW...THEN THE REGIME SHIFTS ON SUNDAY WITH CONVERGENCE FOCUSED TOWARD THE I-95 CORRIDOR IN THE LATE AFTN/EARLY EVENING AS LOW LEVEL FLOW BECOMES MORE WSW. ALTHOUGH CONVECTION COVERAGE WILL BE MORE LIMITED ON MON GIVEN INFILTRATION OF DRIER AIR...SEVERE STORM POTENTIAL INCREASES DUE TO INCREASED SHEAR ALOFT AND DRY AIR ENTRAINMENT INTO CELLS INCREASING EVAPORATIVE COOLING AND THUS THEIR DOWNBURST POTENTIAL. HOT TEMPS AND HIGH HUMIDITIES WILL CONTINUE THIS WEEKEND WITH UPPER 90S INLAND AND MID 90S ALONG THE ATLANTIC COAST UNTIL THE AFTERNOON EAST COAST SEA BREEZE DEVELOPS. && .LONG TERM...AN UPPER LEVEL TROUGH WILL POSITION OVER THE ATLANTIC SEABOARD THROUGH FRI WITH A DRY NW FLOW ACROSS THE LOCAL AREA. THE LOW LEVEL BERMUDA RIDGE AXIS WILL BUILD NORTH OF THE AREA WED INTO FRI AND BRING A SHALLOW ESE FLOW REGIME. POPS WILL BE BELOW NORMAL THROUGH THE PERIOD GIVEN LIMITED MOISTURE WITH ABOUT 10-20% ACROSS SE GA AND ABOUT 20-30% ACROSS NE FL EACH AFTN. HIGHS WILL RANGE IN THE LOW/MID 90S WITH LOWS IN THE LOW/MID 70S...WITH SOME UPPER 60S POSSIBLE WELL INLAND. && .AVIATION...MAINLY VFR CONDS EXPECTED. TSRA EXPECTED AFTER 19Z TO 20Z AT FLORIDA TERMINALS MAINLY FROM SEA BREEZE INFLUENCES. WILL MONITOR FOR PSBL STORMS NEAR SSI. HAVE MVFR VSBY FOR GNV AND VQQ AFTER 08Z SAT MORNING. && .MARINE...A FAIRLY QUIET PATTERN CONTINUES INTO THE WEEKEND. AS A SURFACE TROUGH APPROACHES FROM THE NORTH ON SUNDAY...THE PRESSURE GRADIENT TIGHTENS. NOCTURNAL SURGES WITH S TO SW WINDS ARE EXPECTED EARLY NEXT WEEK. NO HEADLINES ARE ANTICIPATED. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 93 73 93 / 20 40 20 30 SSI 80 88 78 91 / 20 30 20 40 JAX 77 92 76 93 / 30 30 20 40 SGJ 79 90 77 92 / 30 30 20 40 GNV 74 94 74 92 / 30 50 20 40 OCF 75 93 74 92 / 30 40 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/TRABERT
Hazardous weather outlook, Aug 12, 2:04 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 204 PM EDT FRI AUG 12 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 204 PM EDT FRI AUG 12 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING... ...DANGEROUS HEAT INDICES THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT... HIGH TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH HUMIDITIES WILL PUSH HEAT INDICES INTO THE 105 TO 110 RANGE DURING THE AFTERNOON HOURS. DRINK PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF POSSIBLE...REMAIN OUT OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND AREAS THIS AFTERNOON AND EVENING AS THE SEA BREEZES INTERACT WITH A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING STRONG AND GUSTY WINDS...FREQUENT LIGHTNING AND HAIL. SLOW STORM MOTION TO THE EAST 10 MPH OR LESS WILL ENABLE PERIODS OF HEAVY RAINFALL AND PRODUCE MINOR LOCALIZED FLOODING. STORMS WILL DECREASE IN INTENSITY AND COVERAGE BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED EACH AFTERNOON THROUGH MONDAY. SCATTERED THUNDERSTORM ACTIVITY CAN BE EXPECTED EACH AFTERNOON THROUGH MONDAY. SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/ABE
In the hours before
Special weather statement, Aug 12, 5:57 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
557 PM EDT FRI AUG 12 2011
FLZ023-025-032-122245-
BAKER-CLAY-DUVAL-
557 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...SOUTHEASTERN BAKER AND SOUTHWESTERN DUVAL COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT...
AT 557 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST
OF MAXVILLE TO 5 MILES EAST OF MIDDLEBURG...MOVING NORTHEAST AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
MIDDLEBURG AND MAXVILLE THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3001 8193 3011 8206 3014 8205 3015 8210
3022 8219 3030 8206 3027 8205 3032 8199
3010 8178
TIME...MOT...LOC 2157Z 242DEG 6KT 3027 8206 3008 8181
ZAPPESpecial weather statement, Aug 12, 5:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 559 PM EDT FRI AUG 12 2011 FLZ024-122245- NASSAU- 559 PM EDT FRI AUG 12 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN NASSAU COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT... AT 600 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF YULEE...OR 6 MILES SOUTHWEST OF FERNANDINA BEACH...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND YULEE AND AMELIA CITY THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3057 8144 3057 8158 3066 8158 3066 8150 TIME...MOT...LOC 2200Z 313DEG 5KT 3060 8152 ZAPPE
Special weather statement, Aug 12, 6:04 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 604 PM EDT FRI AUG 12 2011 FLZ036-037-040-122245- ALACHUA-MARION-PUTNAM- 604 PM EDT FRI AUG 12 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT... AT 605 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF MELROSE TO CITRA...MOVING WEST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND CITRA...LOCHLOOSA... MELROSE AND CROSS CREEK THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. LAT...LON 2969 8196 2937 8207 2941 8220 2974 8210 TIME...MOT...LOC 2205Z 093DEG 5KT 2966 8202 2940 8213 ZAPPE
Special weather statement, Aug 12, 6:18 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 618 PM EDT FRI AUG 12 2011 FLZ030-031-036-122330- ALACHUA-BRADFORD-UNION- 618 PM EDT FRI AUG 12 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD... NORTHEASTERN ALACHUA AND EASTERN UNION COUNTIES FOR STRONG WINDS... SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT... THE INTERACTION OF MERGING OUTFLOW BOUNDARIES AND A VERY UNSTABLE ATMOSPHERE WILL LIKELY RESULT IN EXPLOSIVE THUNDERSTORM DEVELOPMENT. THESE THUNDERSTORMS WILL LIKELY IMPACT AREAS AROUND RAIFORD... NEWNANS LAKE...NEW RIVER...LAKE BUTLER...LA CROSSE...JOHNSTOWN... GAINESVILLE AIRPORT...GAINESVILLE AND ELLERBEE THROUGH 730 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2961 8248 3013 8235 3014 8205 2963 8206 TIME...MOT...LOC 2215Z 281DEG 4KT 3018 8212 2963 8223 ZAPPE
Special weather statement, Aug 12, 6:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
619 PM EDT FRI AUG 12 2011
FLZ023-122300-
BAKER-
619 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN BAKER
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 700 PM EDT...
AT 620 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
GLEN SAINT MARY TO 6 MILES WEST OF SANDERSON...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SANDERSON...
MACCLENNY AND GLEN SAINT MARY THROUGH 700 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3026 8205 3015 8205 3014 8244 3032 8246
3036 8246
TIME...MOT...LOC 2220Z 281DEG 4KT 3018 8211 3027 8235
ZAPPESpecial weather statement, Aug 12, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
621 PM EDT FRI AUG 12 2011
FLZ023-GAZ150-164-122300-
BAKER-CHARLTON-WARE-
621 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHWESTERN BAKER AND CENTRAL CHARLTON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...
AT 621 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES WEST OF
HOMELAND TO 34 MILES SOUTHWEST OF HOMELAND...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOMELAND
THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3058 8245 3058 8242 3062 8242 3089 8218
3089 8199 3045 8233 3049 8246 3057 8246
TIME...MOT...LOC 2221Z 270DEG 6KT 3083 8208 3050 8240
ZAPPEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 3:29 PM EDT | Special Weather Statement | JAX | Flagler | 31 min |
| Aug 12, 3:40 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Aug 12, 3:51 PM EDT | Areal Flood Advisory | JAX | Marion | 54 min |
| Aug 12, 3:54 PM EDT | Special Weather Statement | JAX | Flagler | 36 min |
| Aug 12, 3:55 PM EDT | Areal Flood Advisory | JAX | Flagler | 65 min |
| Aug 12, 3:59 PM EDT | Special Weather Statement | JAX | Suwannee | 46 min |
| Aug 12, 4:04 PM EDT | Special Weather Statement | JAX | Citrus | 41 min |
| Aug 12, 4:16 PM EDT | Areal Flood Advisory | JAX | Flagler, Marion, Putnam, Saint Johns | 59 min |
| Aug 12, 4:17 PM EDT | Special Weather Statement | JAX | Putnam | 28 min |
| Aug 12, 4:33 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 26 min |
| Aug 12, 4:48 PM EDT | Special Weather Statement | JAX | Nassau | 42 min |
| Aug 12, 4:49 PM EDT | Special Weather Statement | JAX | Suwannee | 41 min |
| Aug 12, 4:51 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Aug 12, 4:52 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Aug 12, 4:53 PM EDT | Areal Flood Advisory | JAX | Marion | 112 min |
| Aug 12, 4:58 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 47 min |
| Aug 12, 5:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Aug 12, 5:15 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 2 hr |
| Aug 12, 5:23 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Aug 12, 5:27 PM EDT | Areal Flood Warning | JAX | Marion | 2 hr |
| Aug 12, 5:35 PM EDT | Special Weather Statement | JAX | Nassau | 40 min |
| Aug 12, 5:37 PM EDT | Special Weather Statement | JAX | Baker | 38 min |
| Aug 12, 5:46 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 25 min |
| Aug 12, 5:50 PM EDT | Areal Flood Advisory | JAX | Nassau | 115 min |
| Aug 12, 5:53 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Aug 12, 5:55 PM EDT | Special Weather Statement | JAX | Alachua | 50 min |
| Aug 12, 5:57 PM EDT | Special Weather Statement | JAX | Clay | 48 min |
| Aug 12, 5:58 PM EDT | Areal Flood Advisory | JAX | Nassau | 92 min |
| Aug 12, 5:59 PM EDT | Special Marine Warning | JAX | 61 min | |
| Aug 12, 5:59 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Aug 12, 6:02 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 9 min |
| Aug 12, 6:04 PM EDT | Special Weather Statement | JAX | Alachua | 41 min |
| Aug 12, 6:13 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 23 min |
| Aug 12, 6:18 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 72 min |
| Aug 12, 6:18 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 32 min |
| Aug 12, 6:19 PM EDT | Special Weather Statement | JAX | Baker | 41 min |
| Aug 12, 6:28 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Saint Johns | 110 min |
| Aug 12, 6:28 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 47 min |
| Aug 12, 6:28 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Union | 27 min |
| Aug 12, 6:29 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Nassau | 26 min |
| Aug 12, 6:31 PM EDT | Special Marine Warning | JAX | 93 min | |
| Aug 12, 6:38 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 17 min |
| Aug 12, 6:52 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay, Union | 38 min |
| Aug 12, 6:58 PM EDT | Special Weather Statement | JAX | Duval | 47 min |
| Aug 12, 7:01 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 27 min |
| Aug 12, 7:09 PM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 96 min |
| Aug 12, 7:14 PM EDT | Special Marine Warning | JAX | 46 min | |
| Aug 12, 7:18 PM EDT | Areal Flood Warning | JAX | Alachua, Marion | 49 min |
| Aug 12, 7:18 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Aug 12, 7:19 PM EDT | Special Marine Warning | JAX | 84 min | |
| Aug 12, 7:21 PM EDT | Areal Flood Warning | JAX | Baker, Bradford, Clay, Duval, Putnam, Union | 56 min |
| Aug 12, 7:23 PM EDT | Special Weather Statement | JAX | Levy | 52 min |
| Aug 12, 7:26 PM EDT | Special Marine Warning | JAX | 38 min | |
| Aug 12, 7:30 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 24 min |
| Aug 12, 7:38 PM EDT | Special Marine Warning | JAX | 52 min | |
| Aug 12, 7:52 PM EDT | Special Marine Warning | JAX | 23 min | |
| Aug 12, 4:21 PM EDT | Special Weather Statement | JAX | Bacon | 39 min |
| Aug 12, 4:25 PM EDT | Special Weather Statement | JAX | Charlton | 35 min |
| Aug 12, 4:44 PM EDT | Special Weather Statement | JAX | Echols | 31 min |
| Aug 12, 5:19 PM EDT | Special Weather Statement | JAX | Charlton | 26 min |
| Aug 12, 5:52 PM EDT | Special Weather Statement | JAX | Charlton | 23 min |
| Aug 12, 6:24 PM EDT | Special Weather Statement | JAX | Charlton | 51 min |
| Aug 12, 7:20 PM EDT | Special Weather Statement | JAX | Glynn | 40 min |
| Aug 12, 7:45 PM EDT | Special Weather Statement | JAX | Camden | 45 min |
| Aug 12, 7:46 PM EDT | Special Weather Statement | JAX | Camden | 44 min |
| Aug 12, 7:49 PM EDT | Special Weather Statement | JAX | Jeff Davis | 41 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.